# SDR SWAA2022032347147

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500I; LBL 24 TO RBL 24; WL 156 BULKHEAD SUPPORT L-ANGLE HAS CORROSION. / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0. VERFIED MATERIAL LOSS AND LIMITS ORIG. 'T' .071'; REMAINING 'T' .065; .006' LOSS FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS GIVEN. REMOVED AND REPLACED BULKHEAD SUPPORT L-ANGLE STA 500I; LBL24 TO RBL24 WL156 IAW BOEING DWG 143A7500 REV:; 143A9481 REV:- AND B737 SRM 51-40-02-0G-0 P/N 143A9485-35
